Skip to content

A Quantifier Elimination Algorithm for Linear Real Arithmetic

Monniaux, D. (2008). A Quantifier Elimination Algorithm for Linear Real Arithmetic. Logic for Programming, Artificial Intelligence, and Reasoning.

Type
Book chapter
Intellectual base
Review or monograph
Year
2008
Pages cited
243-257
DOI
10.1007/978-3-540-89439-1_18
ISBN
9783540894384
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/978-3-540-89439-1_18

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:a885afb7fed1 · see in the full table